# SDR SWIA200211253

- Difficulty date: August 22, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 7,695 hours, 10,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT SIDES OF ANGLES AT FRAME 13 BELOW JUMPSEAT CUTOUT ARE CRACKED.  DISCOVERED DURING C-CHECK.  FABRICATED AND INSTALLED IB & OB SIDE DOUBLERS ON LT & RT FRAME 13.  CRACKS STOP-DRILLED IAW SRM 51-70-05 AND 51-40-02.
